# SDR UALA2013040202162

- Difficulty date: April 2, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 60,916 hours, 8,662 cycles
- Engine: Pwa PW40903
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Panel
- Part number: 602601
- Part serial: 14
- Condition: Faulty
- Location: Fuel Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TANK INDICATION ON REFUEL PANEL BLANK.  OPS NORMAL IN FLIGHT DECK.  REPLACED FUEL INTEGRATED PANEL.
